# SDR USAA990080

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Part time: 30,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION BS 986 FLOORBEAM UPPER T-CAP BETWEEN LLBL 29 AND RLBL 29.  CORROSION TASK NR C53-107-02.  REPAIRED PER TR 53-60-01.  (M)
